# SDR 95ZZZX3665

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3420T
- Make and model: Cessna 177
- Aircraft serial: 17700720
- Engine: Lyc O320D2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Bolt
- Condition: Detached
- Location: Throttle
- Part time: 3,934 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AT ABOUT 700 FEET ALTITUDE AFTER DEPARTURE, ENGINE WENT TO IDLE.  AFTER A SUCCESSFUL OFF AIRPORT LANDING WAS MADE, BOLT AND HARDWARE CONNECTING THROTTLE CONTROL TO CARBURETOR WERE FOUND MISSING.  INSTALLED NEW BOLT, NUT, SPACER, AND WASHERS.  AIRCRAFT TOWED TO A ROAD AND WITH CHP PERMISSION, RETURNED TO AIRPORT.  SUBMITTER STATED BOLT AND CASTELLATED NUT HAD PROBABLY BEEN OVERTORQUED.  MAYBE MANY TIMES IN PAST.  SUBMITTER SUGGESTS REPLACING AT OVERHAUL AND DO NOT OVERTORQUE.
